# SDR DALA2025073005709

- Difficulty date: July 25, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 98,633 hours, 16,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FROM SET 50 TO 56 INOP DURING SERVICE CHECK.   REMOVED AND REPLACED POWER SUPPLY BATTERY AS PER AMM 33- 51 OPS CK GOOD.
